Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child fussy eater, having iron deficiency. Is it advisable to give multivitamin syrups?

My daugter is a poor eater but i try alot to feed her... Doctor says that she is anemic and has iron deficiency so doctor advised to give multivitamin syrups such as Zincovit and Trifer syrups! My aunty is saying by using multivitamin drops body wont get that vitamins as syrup is given so dont give likewise my aunt is saying am confused.... whether these syrups are advisable ?or side effects will be there ? My daughter age is :1year 4 months only! Please help me in this regard!! what shall i do now?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Picky and fussy eaters are common in childhood. It is advisable to give multivitamin syrups and micronutrient syrups for such children. There are no known side effects of such medications. Your child will outgrow from being a picky and fussy eater. I hope this helps.

Take care and have a lovely day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor